Colloquium Mathematicum - Contents of Volume 14

The unique factorization problem for finite relational structures
B. Jonsson
Colloq. Math. 14 (1966), 1-32
Direct sums in general algebra
Jerzy Los
Colloq. Math. 14 (1966), 33-38
Die fastdirekten Zerlegungen einer allgemeinen Algebra. I
Manfred Armbrust
Colloq. Math. 14 (1966), 39-62
Order in absolutely free and related algebras
K. H. Diener
Colloq. Math. 14 (1966), 63-72
A general existence theorem on partial algebras and its
J. Schmidt
Colloq. Math. 14 (1966), 73-87
Algebra valued functors in general and tensor products in particular
P. Freyd
Colloq. Math. 14 (1966), 89-106
Free objects in the theory of categories
Z. Semadeni
Colloq. Math. 14 (1966), 107-110
A semigroup representation of varieties of algebras
B. H. Neumann, E. C. Wiegold
Colloq. Math. 14 (1966), 111-114
On partially ordered algebras. I
L. Fuchs
Colloq. Math. 14 (1966), 115-130
A theory of $P$-homomorphisms
Jozef Slominski
Colloq. Math. 14 (1966), 135-162
On weak isomorphisms and weak homomorphisms of
A. Goetz
Colloq. Math. 14 (1966), 163-167
Independence in abstract algebras. Results and problems
E. Marczewski
Colloq. Math. 14 (1966), 169-188
On the number of independent elements in finite abstract algebras having a binary operation
J. Plonka
Colloq. Math. 14 (1966), 189-201
Exchange of independent sets in abstract algebras. I
A. Hulanicki, E. Marczewski, J. Mycielski
Colloq. Math. 14 (1966), 203-215
Exchange of independent sets in abstract algebras. II
J. Plonka
Colloq. Math. 14 (1966), 217-224
Properties of the family of independent subsets of a general algebra
S. Fajtlowicz
Colloq. Math. 14 (1966), 225-231
Linear indepencence in abstract algebras
K. Urbanik
Colloq. Math. 14 (1966), 233-255
Abstract linear dependence
R. Rado
Colloq. Math. 14 (1966), 257-264
General algebraic dependence structures and some applications
V. Dlab
Colloq. Math. 14 (1966), 265-273
Dependence in groups
R. C. Lyndon
Colloq. Math. 14 (1966), 275-283
Group theoretical properties and functions
Reinhold Baer
Colloq. Math. 14 (1966), 285-328
Einige neue Resultate uber abstrakte Halbgruppen
Hans Jurgen Hoehnke
Colloq. Math. 14 (1966), 329-348
Theorems of imbedding in the theory of algebras
L. A. Bokut
Colloq. Math. 14 (1966), 349-353